Common "Hormonal Replacement" queries answered by top doctors | iCliniq

Hormonal Replacement

Hormonal replacement is medicines given to a menopausal woman to treat menopausal symptoms. The common menopausal symptoms include hot flashes, irregular periods, chills, night sweats, mood changes, and weight gain. The hormones estrogen and progesterone are given orally or topically.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Could taking Femoston cause irregular periods in me?

Query: Hello doctor, I commenced taking Femoston last month because I was not getting a period for the last six months. Prior to this, I got them intermittently for 12 to 18 months. For several months, I would just get my period for several consecutive months. My cycle has always been 28 days. My periods n...  Read Full »


Dr. Kaushal Bhavsar

Answer: Hi, Welcome to icliniq.com. I can understand your concern. What about hot flushes? Do you have them? And when is your scheduled appointment with GP? Do you have foul smelling discharge? Do you have weight loss or low-grade fever? Do you have a family history of cervical cancer? Please reply to my ...  Read Full »

I am nearing my menopause. Will HRT help?

Query: Hello doctor,As I am nearing menopause, I am keen on understanding how to manage its symptoms and uphold my well-being. I have come across hormone replacement therapy (HRT) as a possible solution, but I am uncertain about its safety and efficacy. Could you shed light on the advantages and drawbacks ...  Read Full »


Dr. Sangeeta Milap

Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. As you approach menopause, I suggest incorporating lifestyle changes such as regular exercise, gym workouts, or yoga can be beneficial. Additionally, I suggest supplementing your diet with vitamins and minerals by inte...  Read Full »

I took a Depo shot recently. Is it effective?

Query: Hello doctor, My period started 12th of last month. I reviewed the Depo shot two days later. I had unprotected sex nine days later. He ejaculated in me several times. I thought I would be protected but I am also having symptoms of ovulation like high (hard) cervix with a sharp pain in my ovary, the...  Read Full »


Dr. Sameer Kumar

Answer: Hello, Welcome to icliniq.com. Depot (Hydroxyprogesterone) injection does not offer immediate protection and it is advised to maintain abstinence for at least three weeks post-injection before the hormonal balance is readjusted for the cycle. Also, intermenstrual bleeding in form of dark brown blo...  Read Full »

I need some advice to start HRT for male to female transition.

Query: Hi doctor, I am a 28 year old transwoman. I am looking forward to start HRT. I need some advice from you to start on HRT for male to female transition. Thank you.  Read Full »


Dr. Divakara. P

Answer: Hi, Welcome to icliniq.com. 1. Do you need to know what medications to be taken for HRT (hormone replacement therapy)? 2. Do you like to know about the fitness or investigations before starting HRT? Or are you asking for the safety? Do let me know what you want to know exactly.   Read Full »

I am a 25-year-old male, but I look feminine. Why?

Query: Hello doctor, I am a 25 year old male. I am 181 cm tall and I weigh 70 kg. All the members in my family are tall, but I am not that big when compared to my father and brother. I am mentally depressed since my childhood. It is all about my body. I was a female looking boy with very soft body, less...  Read Full »


Dr. G. Deepika

Answer: Hi, Welcome to icliniq.com. I totally understand your anxiety. Based on the description which you have given, there could be a possibility of Klinefelter syndrome. This condition can be seen in about one in 600 boys. A normal male will have a chromosomal pattern of XY. However, in case of Klinefelt...  Read Full »

Can periods cause a raise in the platelet count?

Query: Hello doctor, I am 40 years old. I recently had a full panel of laboratory tests done and my platelet count was elevated as was my hs-CRP. All other reports were in optimal or normal range. My ferritin was on the lower end and my HbA1c was on the higher end of normal. I am currently being treated wi...  Read Full »


Dr. Goswami Parth Rajendragiri

Answer: Hello, Welcome to icliniq.com. In the provided report (attachment removed to protect patient identity), the serum ferritin and hemoglobin are within the limit. A slightly elevated platelet and high CRP (C-reactive protein) can be from a temporary inflammation, in which the platelet is raised becau...  Read Full »

How can I increase my sex drive while on antidepressants?

Query: Hi doctor, I have no sex drive whatsoever and cannot obtain an orgasm. Please help.  Read Full »


Dr. Ashok Kumar

Answer: Hi, Welcome to icliniq.com. I read your query with due interest and understand your concerns. Low sex drive is a common symptom of a variety of medical and psychiatric disorders. Before I speculate anything about it I need you to answer a few questions in detail. Mention the duration of the pro...  Read Full »

I want to know about hysterectomy and hormone replacement therapy. Please help.

Query: Hi doctor,I want to know about hysterectomy and hormone replacement therapy. Please help.Thanks.  Read Full »


Dr. Sangeeta Milap

Answer: Hi. Welcome to icliniq.com. I understand your concern. I will help as much as I can. I hope this information will help you. Thanks.  Read Full »

I am worried about getting my period at the regular time despite taking medication suggested by the doctor to delay it. Since then it is still slightly bleeding. Please help.

Query: Hello doctor, My doctor prescribed the tablet Duphaston to delay my period. I got it at the regular time but less flow was there. Dark spotting and red flow were present and it stopped two days ago as my doctor said but still has light flow. Will it stop on its own? I am currently taking a tablet Ci...  Read Full »


Dr. Vandana Andrews

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concern. Tablet Duphaston is a medication often prescribed to regulate menstrual cycles in certain situations. However, everyone's body can react differently to medications, and it is best to follow your doctor's advice. While it i...  Read Full »

Can prolonged bioidentical hormonal intake cause hot flashes and night sweats?

Query: Hi doctor, I am a 50-year-old female taking bioidentical hormones for the past six months due to hot flashes and night sweats for the past six years, and it worsened last year. I also take NP Thyroid 60 mg, Testosterone, Estrogen, vitamin D3 tablets, multivitamins, MethylAssist tablets, zinc tablets...  Read Full »


Dr. Shaikh Sadaf

Answer: Hello, Welcome to icliniq.com.From the reports attached (attachment removed to protect the patient's identity), you have hyperthyroidism. So I suggest you tablet NP Thyroid 45 mg once daily. Repeat the thyroid function test after six weeeks. I suggest tablet Vitamin D 1000 IU once daily, 4 hours aft...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.